# SDR MALA090154

- Difficulty date: December 6, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 27,197 hours, 30,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY ARMED LIGHT BULB BURNED OUT.  RELAMPED F/A EMERGENCY LIGHT BULB.
